Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 76, NWS Cleveland, OH

March 20, 2008Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 20, 2008, 8:28 AM EDT for Trumbull County, Ohio. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2008, 8:28 AM EDT (12:28 UTC)
Expired
Mar 20, 2008, 8:45 PM EDT
In force
12 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mahoning River at Warren (WRNO1).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
11 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 411402080492400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 201228
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
828 AM EDT THU MAR 20 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT WARREN

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO
  MAHONING RIVER AT LEAVITTSBURG

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-202028-
/O.EXT.KCLE.FL.W.0062.000000T0000Z-080322T1717Z/
/LEAO1.2.ER.080319T1525Z.080320T1800Z.080322T1117Z.NO/
828 AM EDT THU MAR 20 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL SATURDAY AFTERNOON.
* AT 6 AM THURSDAY THE STAGE WAS 13.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.9 FEET
  THIS AFTERNOON.
* AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR 
  POSSIBLE BASEMENT FLOODING.  SECONDARY ROADS MAY BE FLOODED.

$$

OHC155-201814-
/O.NEW.KCLE.FL.W.0076.080320T1228Z-080320T1814Z/
/WRNO1.1.ER.080320T1027Z.080320T1145Z.080320T1214Z.NO/
828 AM EDT THU MAR 20 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAHONING RIVER AT WARREN
* UNTIL THIS AFTERNOON.
* AT 8 AM THURSDAY THE STAGE WAS 10.1 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW 
  FLOOD STAGE THIS MORNING.
* AT 10.0 FEET...FLOODING BEGINS ALONG SOUTH PARK AVENUE NEAR THE 
  RIVER.

$$
3 follow-up statements
000 
WGUS81 KCLE 201341
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
941 AM EDT THU MAR 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT WARREN
  MAHONING RIVER AT YOUNGSTOWN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-202141-
/O.EXT.KCLE.FL.W.0062.000000T0000Z-080321T2200Z/
/LEAO1.2.ER.080319T1525Z.080320T1800Z.080321T1600Z.NO/
941 AM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL FRIDAY EVENING.
* AT 6 AM THURSDAY THE STAGE WAS 13.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN 13.5
  AND 14 FEET THIS AFTERNOON. 
* AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR 
  POSSIBLE BASEMENT FLOODING.  SECONDARY ROADS MAY BE FLOODED.

$$

OHC155-202140-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-080321T0823Z/
/WRNO1.1.ER.080320T1027Z.080320T1800Z.080321T0223Z.NO/
941 AM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT WARREN
* UNTIL LATE TONIGHT.
* AT 8 AM THURSDAY THE STAGE WAS 10.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.5 FEET
  THIS AFTERNOON. 
* AT 10.0 FEET...FLOODING BEGINS ALONG SOUTH PARK AVENUE NEAR THE 
  RIVER.


$$

OHC099-202140-
/O.EXT.KCLE.FL.W.0074.000000T0000Z-080321T1100Z/
/YGWO1.1.ER.080319T1916Z.080320T1800Z.080321T0500Z.NO/
941 AM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN
* UNTIL FRIDAY MORNING.
* AT 9 AM THURSDAY THE STAGE WAS 11.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST AROUND 12 FEET
  THIS AFTERNOON. 
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
000 
WGUS81 KCLE 202016
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EDT THU MAR 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLANCHARD RIVER NEAR FINDLAY
  PORTAGE RIVER AT WOODVILLE
  SANDUSKY RIVER AT TIFFIN
  SANDUSKY RIVER AT FREMONT
  BLACK RIVER AT ELYRIA
  CUYAHOGA RIVER AT OLD PORTAGE
  GRAND RIVER AT PAINESVILLE
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  KILLBUCK CREEK NEAR KILLBUCK
  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT WARREN
  MAHONING RIVER AT YOUNGSTOWN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-210416-
/O.CON.KCLE.FL.W.0060.000000T0000Z-080322T0400Z/
/LARO1.1.ER.080319T1800Z.080320T1200Z.080321T2200Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL LATE FRIDAY NIGHT.
* AT 8 AM THURSDAY THE STAGE WAS 12.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE TOMORROW EVENING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.


$$

OHC101-210416-
/O.CON.KCLE.FL.W.0063.000000T0000Z-080324T0400Z/
/PRGO1.2.ER.080319T1752Z.080322T0600Z.080323T2200Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL LATE SUNDAY NIGHT.
* AT 3 PM THURSDAY THE STAGE WAS 10.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST AROUND 12 
  FEET EARLY SATURDAY MORNING. 
* AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE.  MANY 
  STREETS FLOODED NORTH OF MARKET STREET.
* AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT.

$$

OHC123-143-173-210415-
/O.CON.KCLE.FL.W.0069.000000T0000Z-080322T0400Z/
/WDVO1.1.ER.080319T2026Z.080321T0000Z.080321T2200Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL LATE FRIDAY NIGHT.
* AT 3 PM THURSDAY THE STAGE WAS 11.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 11.3 FEET THIS EVENING AND 
  BEGIN TO FALL BY FRIDAY MORNING. 
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC147-210415-
/O.CON.KCLE.FL.W.0071.000000T0000Z-080322T0200Z/
/TIFO1.1.ER.080320T0535Z.080321T0000Z.080321T2000Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT TIFFIN
* UNTIL FRIDAY EVENING.
* AT 8 AM THURSDAY THE STAGE WAS 8.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CREST BETWEEN 8 AND 8.5 FEET THIS
  EVENING. 
* AT 8.0 FEET...LOWLAND FLOODING OCCURS NORTH AND SOUTH OF THE 
  FLOODWALL IN TIFFIN.

$$

OHC143-210415-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-080321T2256Z/
/FREO1.1.ER.080320T0512Z.080320T1200Z.080321T1656Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANDUSKY RIVER AT FREMONT
* UNTIL FRIDAY EVENING.
* AT 8 AM THURSDAY THE STAGE WAS 11.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT 11.5 FEET...FLOODING WILL BEGIN IN WHITMANS GROVE.
* AT 10.0 FEET...FLOODING OF LOWLAND AREAS WILL OCCUR JUST SOUTH OF 
  FREMONT.

$$

OHC093-210415-
/O.CON.KCLE.FL.W.0066.000000T0000Z-080321T1700Z/
/ELRO1.1.ER.080319T1051Z.080320T0300Z.080321T1100Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL FRIDAY AFTERNOON.
* AT 2 PM THURSDAY THE STAGE WAS 11.1 FEET AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE TOMORROW MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC055-133-153-210415-
/O.CON.KCLE.FL.W.0077.000000T0000Z-080321T1200Z/
/OLPO1.1.ER.080320T1315Z.080321T0000Z.080321T0600Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE
* UNTIL FRIDAY MORNING.
* AT 3 PM THURSDAY THE STAGE WAS 9.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO FALL
  BELOW FLOOD STAGE THIS EVENING.

$$

OHC085-210415-
/O.CON.KCLE.FL.W.0064.000000T0000Z-080321T2000Z/
/PNVO1.1.ER.080319T0626Z.080320T0000Z.080321T1400Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL FRIDAY AFTERNOON.
* AT 4 PM THURSDAY THE STAGE WAS 9.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE LATE TOMORROW MORNING.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC095-173-210415-
/O.CON.KCLE.FL.W.0075.000000T0000Z-080323T1200Z/
/WTVO1.1.ER.080320T1426Z.080321T1800Z.080323T0600Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL SUNDAY MORNING.
* AT 12 PM THURSDAY THE STAGE WAS 9.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.0 FEET
  TOMORROW AFTERNOON. 
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC063-210415-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-080321T0515Z/
/FDYO1.2.ER.080319T2230Z.080320T1000Z.080320T2315Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY
* UNTIL LATE TONIGHT.
* AT 3 PM THURSDAY THE STAGE WAS 11.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE THIS EVENING.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.


$$

OHC075-169-210415-
/O.CON.KCLE.FL.W.0049.000000T0000Z-000000T0000Z/
/KILO1.1.RS.080314T0725Z.080320T1200Z.000000T0000Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 3 PM THURSDAY THE STAGE WAS 16.5 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW... AND WILL REMAIN NEAR
  16.5 FEET THROUGH FRIDAY AFTERNOON.  WATER LEVELS WILL BEGIN A
  SLOW FALL OVER THE WEEKEND.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK. FLOODING OF LOWLAND AREAS HAS
  BEEN REPORTED THROUGHOUT THE KILLBUCK VALLEY.

$$

OHC155-210415-
/O.CON.KCLE.FL.W.0062.000000T0000Z-080321T2200Z/
/LEAO1.2.ER.080319T1525Z.080320T1500Z.080321T1600Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL FRIDAY EVENING.
* AT 2 PM THURSDAY THE STAGE WAS 13.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER HAS CRESTED IS EXPECTED TO DROP BELOW FLOOD
  STAGE EARLY TOMORROW AFTERNOON.
* AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR 
  POSSIBLE BASEMENT FLOODING.  SECONDARY ROADS MAY BE FLOODED.

$$

OHC155-210415-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-080321T0710Z/
/WRNO1.1.ER.080320T1027Z.080320T1645Z.080321T0110Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT WARREN
* UNTIL LATE TONIGHT.
* AT 3 PM THURSDAY THE STAGE WAS 10.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE TONIGHT.
* AT 10.0 FEET...FLOODING BEGINS ALONG SOUTH PARK AVENUE NEAR THE 
  RIVER.

$$

OHC099-210415-
/O.CON.KCLE.FL.W.0074.000000T0000Z-080321T1100Z/
/YGWO1.1.ER.080319T1916Z.080320T1400Z.080321T0500Z.NO/
416 PM EDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN
* UNTIL FRIDAY MORNING.
* AT 3 PM THURSDAY THE STAGE WAS 11.1 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE AROUND MIDNIGHT TONIGHT.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
000 
WGUS81 KCLE 210045
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT THU MAR 20 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLANCHARD RIVER NEAR FINDLAY
  MAHONING RIVER AT WARREN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-210115-
/O.CAN.KCLE.FL.W.0076.000000T0000Z-080321T0710Z/
/WRNO1.1.ER.080320T1027Z.080320T1645Z.080320T2213Z.NO/
845 PM EDT THU MAR 20 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MAHONING RIVER AT WARREN.
* AT 8 PM THURSDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS EVENING AND WILL 
  CONTINUE TO FALL TO AROUND 6.0 FEET BY SATURDAY MORNING.

$$

OHC063-210115-
/O.CAN.KCLE.FL.W.0070.000000T0000Z-080321T0515Z/
/FDYO1.2.ER.080319T2230Z.080320T1000Z.080320T2352Z.NO/
845 PM EDT THU MAR 20 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT 8 PM THURSDAY THE STAGE WAS 11.0 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS EVENING AND WILL 
  CONTINUE TO FALL TO AROUND 6.9 FEET BY SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 20, 7:02 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 20, 7:02 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
702 AM EDT THU MAR 20 2008

.SYNOPSIS...
A RIDGE WILL BUILD NORTHEAST ACROSS THE AREA TODAY AND TONIGHT. A
WARM FRONT WILL LIFT NORTH ACROSS THE OHIO VALLEY FRIDAY AND
BECOME NEARLY STATIONARY. LOW PRESSURE WILL MOVE EAST ALONG THE
STATIONARY FRONT TO SOUTHERN OHIO BY SATURDAY MORNING AND OFF THE
EAST COAST BY SATURDAY AFTERNOON. HIGH PRESSURE WILL BUILD EAST
ACROSS THE AREA SUNDAY AND MONDAY AND TO THE EAST COAST ON
TUESDAY. LOW PRESSURE WILL MOVE EAST ACROSS SOUTHERN CANADA MONDAY
AND TUESDAY AND DRAG A TROUGH ACROSS THE REGION TUESDAY NIGHT.
ANOTHER LOW WILL MOVE EAST OUT OF THE CENTRAL ROCKIES INTO THE
CENTRAL GREAT LAKES ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION WILL CONTINUE TO MOVE OFF TO THE EAST WITH THE COLD
FRONT. DRIER AIR WILL BEGIN TO MOVE EAST INTO THE REGION TODAY
BUT SOME WEAK FLOW THROUGH THE GREAT LAKES WILL ALLOW FOR SOME
LAKE EFFECT SNOW SHOWER OR FLURRY ACTIVITY TO DEVELOP THROUGH THE
DAY OVER THE EASTERN HALF OF THE AREA. LITTLE IF ANY ACCUMULATION
IS EXPECTED OVER THAT AREA. REST OF THE AREA WILL SEE SOME
SUNSHINE THROUGH THE DAY AFTER SUNRISE AS CLEARING SKIES MOVE EAST
ACROSS THE AREA. CU RULE SUGGESTS SOME DIURNAL CUMULUS WILL
DEVELOP LATER THIS MORNING IN THE WESTERN AREAS. SO WILL CONTINUE
WITH MENTION OF PARTLY SUNNY.

WARM AIR ADVECTION BEGINS TO TAKE PLACE ACROSS THE WESTERN THIRD
OF THE FORECAST AREA WHILE COLD AIR ADVECTION BEGINS TO RETREAT TO
THE EAST OVER THE REST OF THE FORECAST AREA. I THINK WITH HIGH SUN
ANGLE AND SOME SUN IN THE WEST...TEMPERATURES WILL RECOVER
COMPARED TO YESTERDAYS HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE DOMINATES THE REGION OVERNIGHT. THIS WILL BE SHORT
LIVED AS A SWATH OF MOISTURE MOVES SOUTHEAST INTO THE AREA IN
ASSOCIATION WITH SURFACE LOW BY FRIDAY MORNING. THE LOW WILL
SPREAD A CHANCE FOR SOME LIGHT SNOW ACROSS THE AREA. PRECIPITATION
WILL CONTINUE INTO FRIDAY NIGHT BUT THEN QUICKLY PULL OUT TO THE
EAST ON SATURDAY.

SOME WARM AIR ADVECTION TAKES PLACE WITH THE LOW PRESSURE SYSTEM
AND MODELS SUGGEST A SWATH OF MIXED RAIN AND SNOW ACROSS THE
SOUTHWESTERN TIER COUNTIES FRIDAY AFTERNOON INTO FRIDAY EVENING.
REST OF THE AREA SHOULD REMAIN ALL SNOW THROUGH THIS PERIOD.

AS HIGH PRESSURE BUILDS EAST OVER THE AREA SATURDAY NIGHT...A
RETURN TO DRY WEATHER EXPECTED. HOWEVER...AN AREA OF MOISTURE IN
ASSOCIATION WITH UPPER LEVEL SHORTWAVE DIVES EAST SOUTHEAST TOWARD
THE AREA BRINGING CLOUDS TO THE REGION TOWARD MORNING.

GUIDANCE TEMPERATURES THROUGH THIS PERIOD ON THE COOL SIDE. HIGH
SUN ANGLE WILL LIKELY HELP WITH BOOSTING AFTERNOON TEMPERATURES...
SO BUMPED UP MAX TEMPERATURES A FEW DEGREES FROM ADJUSTED MAV
GUIDANCE TEMPERATURES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
SUNDAY BEGINS WITH HIGH PRESSURE BUILDING IN FROM THE WEST. ALOFT
HOWEVER AN UPPER TROF IS MOVING THROUGH THE GREAT LAKES AND THE
GFS SWINGS 90%+ RH FROM 850 TO 700MB ACROSS THE AREA ALONG WITH AN
UPPER SHORT WAVE. WILL NEED TO HAVE AT LEAST A SLIGHT CHANCE FOR
SNOW IN THE GRAPHICS AS THE SYSTEM MOVES THROUGH. SUBSIDENCE AND
DRYING IN THE WAKE OF THE SYSTEM SUNDAY NIGHT SO WILL GO DRY.
THERE IS SOME LEFTOVER MOISTURE NEAR NORTHWEST PA AND WITH 850MB
TEMPS AROUND -12C MONDAY WILL PUT A CHANCE OF SNOW SHOWERS THERE
FOR THE DAY. MONDAY NIGHT THE LARGE SURFACE HIGH MOVES EAST OF THE
AREA AND WITH LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS A
SOUTHWESTERLY GRADIENT PICKS UP RATHER QUICKLY. THIS WILL START A
MODERATING TREND WHICH WILL LAST INTO MID WEEK AT LEAST. TUESDAY
AFTERNOON WILL BRING IN A CHANCE OF RAIN ACROSS THE AREA WITH
MOISTURE DEEPENING ACROSS THE AREA IN THE SOUTHWEST FLOW AND
ISENTROPIC LIFT. BEST CHANCE FOR RAIN WILL COME WEDNESDAY.
MOISTURE WILL CONTINUE TO DEEPEN ACROSS THE AREA AS FLOW
INTENSIFIES OUT OF THE GULF OF MEXICO.  THE GFS TAKES A SURFACE
LOW FROM THE CENTRAL PLAINS TO THE CENTRAL GREAT LAKES WHICH WILL
FOCUS LIFT INTO THE AREA. FOR NOW WILL BRING 40 POPS TO THE
FORECAST BUT IF THE SETUP VERIFIES POPS WILL NEED TO BE INCREASED.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE AND DRIER AIR WILL MOVE IN FOR THE DAY. WILL GO WITH
SKC TO SCT CLOUDS TODAY. ONLY EXCEPTION WILL BE IN THE FAR EAST
WHERE FLOW OFF THE LAKE WILL HOLD AN MVFR CIG INTO KYNG AND KERI
EARLY TODAY. WILL KEEP CIGS THERE THROUGH 15 TO 18Z. WOULD EXPECT
INCREASING HIGH LEVEL CLOUDINESS MAINLY IN THE WEST TONIGHT AS
MOISTURE BEGINS TO INCREASE AHEAD OF A WARM FRONT MOVING TOWARD
THE AREA THROUGH THE MID MISSISSIPPI VALLEY. WINDS WILL BE FROM
THE WEST-NORTHWEST TODAY. SOME LOW LEVEL INSTABILITY WILL ALLOW
MOMENTUM TO MIX DOWN SO WILL LIKELY SEE WINDS REACHING 15 KNOTS OR
SO WITH GUSTS INTO THE MID 20S.

.OUTLOOK...SURFACE LOW PROGGED TO TRACK ACROSS THE MIDWEST FRIDAY
INTO THE OHIO VALLEY FRIDAY NIGHT. CEILINGS WILL LOWER AS SNOW
DEVELOPS AND IFR VSBY AND PERHAPS IFR CEILINGS LIKELY FOR A 6-10
HOUR PERIOD. SYSTEM WILL SHIFT EAST DURING THE DAY SATURDAY AND
MVFR CEILINGS MAY LINGER FOR A WHILE BUT HIGH PRESSURE SHOULD
BUILD IN AND VFR CONDITIONS SHOULD RETURN SUNDAY. VERY WEAK SYSTEM
MONDAY IN COMBINATION WITH A DEVELOPING LOW ALONG THE EAST COAST
MAY BRING MVFR CEILINGS OTHERWISE VFR CONDITIONS WILL CONTINUE.

&&

.MARINE...
DEEPENING SURFACE LOW OVER NEW ENGLAND WILL MOVE OFF THE COAST
TODAY WHILE A RIDGE OF HIGH PRESSURE BUILDS TOWARD THE LAKE FROM THE
WEST. NORTHWEST GRADIENT ACROSS THE LAKE TODAY. EXPECT WINDS TO
INCREASE IN THE COLD ADVECTION BUT 925MB WINDS ARE FORECAST ON THE
NAM12 TO REACH 25KTS OR SO DURING MID DAY. WINDS INCREASE FURTHER
TO 30 KNOTS ON THE EAST END BY 00Z THIS EVENING HOWEVER BELIEVE
THE ABILITY TO GET ALL OF THAT MOMENTUM DOWN WILL BE DECREASED BY
INCREASING LOWER LEVEL STABILITY AS SURFACE TEMPS DROP. THE
BALANCE OF THE FORECAST PERIOD WILL GENERALLY BE TRANQUIL WITH
WINDS 15 KNOTS OR LESS FROM THE WEST TO NORTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Mar 20, 4:10 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
410 AM EDT THU MAR 20 2008

LEZ061-142>149-162>169-210815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
410 AM EDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
410 AM EDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:33 PM EDTRiver Flood WarningCLELucas, Wood44 hr
Mar 20, 9:16 AM EDTRiver Flood WarningCLEGeauga, Portage, Summit19 hr
Mar 20, 3:16 PM EDTWinter Storm WatchCLEAshland, Crawford, Erie, Hancock, Huron, Lorain and 7 more13 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.